MAUDE Adverse Event Report: COOK INC RADIAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC RADIAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: unknown.Pma/510(k) #: pre-amendment.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported an unidentifiable particle was found in the primary packaging of a radial artery pressure monitoring set.The particle was found by a third party distributor.The device did not make patient contact.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown or unavailable.Investigation ¿ evaluation.A review of the documentation including the complaint history, device history record, quality control, and photos of the complaint device was conducted during the investigation.The visual inspection of the complaint device could not be completed, as the complaint device was not returned; however photos of the complaint device were received and used in the investigation.The photos confirmed the presence of a particle of foreign matter within the sealed packaging of the device.Additionally, a document-based investigation evaluation was performed.It was concluded that sufficient controls are in place to detect this failure mode prior to release.A review of the device history record for lot 9211173 showed no nonconformances that could have contributed to this failure mode.It should be noted that there were no other complaints reported for this lot number.There is no evidence to suggest there is any nonconforming product in house or out in the field.Based on the information provided, no returned product and the results of the investigation, a definitive cause can be traced to manufacturing and a quality control deficiency.The appropriate personnel have been notified.Per the quality engineering risk assessment no further action is required.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient or event has been received since the previous medwatch report was sent.

Brand Name
RADIAL ARTERY PRESSURE MONITORING SET
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8768422
Report Number1820334-2019-01631
Device Sequence Number11362212
Product Code DQO
UDI-Device Identifier00827002020924
UDI-Public(01)00827002020924(17)211003(10)9211173
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/03/2021
Device Model NumberN/A
Device Catalogue NumberC-PMS-400-RA
Device Lot Number9211173
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date07/08/2019
Supplement Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1